# SDR CHQA200900058

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 11,755 hours, 9,903 cycles
- Engine: Allsn AE3007A
- Engine time: 11,764 hours, 9,910 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101009
- Part serial: 0963
- Condition: Faulty
- Location: Te Flaps
- Part time: 11,764 hours, 9,910 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 6017, XNA TO CVG - DURING APPROACH THE FLAPS FAILED AT ZERO DEGREES.  THE AIRCRAFT PERFORMED A GO-AROUND AND RAN THE APPROPRIATE CHECKLISTS IN THE QRH AND DECLARED AND EMERGENCY.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE RETRIEVED THE CMC MESSAGES AND FOUND A CMC MESSAGE FOR FLAPS JAMMING.  THE FLAP SYSTEM WAS TROUBLESHOT FURTHER AND THE FLAP SELECTOR HANDLE WAS FOUND TO BE AT FAULT.  THE SELECTOR HANDLE WAS REPLACED AND THE FLAPS OPERATED NORMALLY.
